# SDR CALA2013090991096

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,178 hours, 12,246 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING UNDERWING MAIN QUANTITY FLASHES.  FLIGHT DECK INDICATOR OK.  SHOULD READ TOTAL QUANTITY UNDERWING INDICATOR.  INOPERATIVE IAW MEL.  MEL IAW 2821AB. PARTS: 483-9211  MR28347.
